🌟 Sleep Tight, Pain-Free Tonight!
HealthA2Z Extra Strength Pain Relief PM combines 500mg of Acetaminophen and 25mg of Diphenhydramine in each tablet, providing effective pain relief and a soothing sleep aid. This non-habit forming, aspirin-free formula is designed for those seeking a reliable solution for nighttime discomfort, with a generous 150-count supply to keep you covered.
J**E
Work's great!
Works the same as Tylenol PM but so much cheaper.
B**!
Works great!
I have been using this brand for a few years or more, and I must say they still work very well at night for me with my pain, sleeping is an extra bonus. My doctor had me on Vicodin for many years until I found out how addictive they were and yes, I went thru horrible withdrawals never want to go thru that again, so I searched for pain relief without the dependency, and these help very well.
M**S
works well
inexpensive product. workswell.
W**E
They work. Great orice
Great value, great shipping time.
I**.
Not as strong as other brands.
While the ingredients' mg count is listed as the same, these took an extra one to do the job.Is still cheapest available.
S**E
PM Generic Tylenol
I use this at night to help me sleep. It helps relieve some of my pain.
M**R
Great Value
Same as the original one you see in commercials and ads but for much less money
K**R
This product works well.
This product works well 👌
Trustpilot
4 days ago
1 week ago